Alert archive / Wisconsin / Tornado Warnings in 2023

Tornado Warning 1, NWS Milwaukee, WI

March 31, 2023Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Mar 31, 2023, 7:08 PM CDT for Green County, Rock County, Wisconsin. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 7:08 PM CDT (00:08 UTC)
Expired
Mar 31, 2023, 7:45 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 7:08 PM CDTTORNADO7 Ssw Brodhead, WIEF0 TORNADO. PATH LENGTH OF 2.9 MILES AND MAX WIND OF 80 MPH. PATH EXTENDED FROM 4 MILES SOUTHWEST OF JUDA TO 2 MILES SOUTHWEST OF JUDA. LOTS OF TREES WERE SNAPPED AND TOPPED, WITH SOME TREES UPROOTED. MANY LIMBS WERE KNOCKED DOWN. THERE WAS MINOR FASCIA DAMAG
Mar 31, 7:08 PM CDTTORNADO8 Sw Brodhead, WIEF1 TORNADO. PATH LENGTH OF 9.8 MILES AND MAX WIND OF 100 MPH. PATH EXTENDED FROM 4 MILES SOUTH OF JUDA TO 2 MILES SOUTHWEST OF ALBANY. FOUR POWER POLES WERE SNAPPED. MANY OUTBUILDINGS HAD ROOF DAMAGE. ROOFING MATERIAL BLOWN 100 TO 300 YARDS DOWNSTREAM. HAY CA
Mar 31, 7:23 PM CDTTORNADO3 S Albany, WIEF0 TORNADO. PATH LENGTH OF 5.7 MILES AND MAX WIND OF 80 MPH. PATH EXTENDED FROM 4 MILES NORTHWEST OF BRODHEAD TO 7 MILES SOUTHWEST OF EVANSVILLE. LOTS OF TREES WERE SNAPPED AND TOPPED, WITH SOME TREES UPROOTED. MANY LIMBS WERE KNOCKED DOWN. THERE WAS MINOR FA
Mar 31, 7:26 PM CDTTSTM WND DMG1 W Brodhead, WIREPORTS OF MULTIPLE TREES DOWN AND POWERLINES DOWN ACROSS EASTERN AND SOUTHEAST GREEN CO. TIME ESTIMATED FROM RADAR.
Mar 31, 7:35 PM CDTTSTM WND GST 503 Ene Monroe, WIKEFT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -457 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-457 m²/s²
0-3 km storm-relative helicity
-447 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WFUS53 KMKX 010008
TORMKX
WIC045-105-010045-
/O.NEW.KMKX.TO.W.0001.230401T0008Z-230401T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
708 PM CDT Fri Mar 31 2023

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Eastern Green County in south central Wisconsin...
  West central Rock County in south central Wisconsin...

* Until 745 PM CDT.
    
* At 708 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Winslow, or 7 miles south of Monroe, moving
  northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Monroe, Evansville, Brodhead, Orfordville, Albany, Footville,
  Magnolia, Attica, and Juda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4251 8980 4284 8943 4268 8913 4250 8945
TIME...MOT...LOC 0008Z 227DEG 44KT 4250 8969 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KUROSKI
1 follow-up statement
132 
WWUS53 KMKX 010028
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
728 PM CDT Fri Mar 31 2023

WIC045-105-010045-
/O.CON.KMKX.TO.W.0001.000000T0000Z-230401T0045Z/
Green WI-Rock WI-
728 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EASTERN
GREEN AND WEST CENTRAL ROCK COUNTIES...
    
At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Albany, or near Brodhead, moving northeast at 50
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Evansville, Brodhead, Orfordville, Albany, Footville, Magnolia, and
Attica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4266 8962 4284 8943 4268 8913 4253 8940
TIME...MOT...LOC 0028Z 227DEG 44KT 4267 8945 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KUROSKI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Mar 31, 4:29 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 31, 4:29 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
429 PM CDT Fri Mar 31 2023

.SHORT TERM...
(Issued 422 PM CDT Fri Mar 31 2023)

Tonight through Saturday night:

The warm front stalled just north of I-94 today and actually is
sagging a back south as winds north and along a line from Dodgeville
to West Allis down to Kenosha turn back east-northeast. So our
severe threat north of this line continues to diminish. However we
could still see a few storms cross the warm frontal boundary and
become elevated. If any storms end up crossing north of the
boundary, they could still see some larger hail and localized
damaging winds.

Otherwise, the main shows continue to be for areas south and west of
the line from Dodgeville to West Allis down to Kenosha. Those areas
saw a bit of clearing and temps were able to warm up into the mid
60s to even around 70F. However, clouds have built back in ahead of
the initially round of convection on the nose of the LLJ. Seeing
more isolated cells to clusters in eastern IA and central to
northern IL producing large hail. Will cross the WI/IL shortly and
continue for the next few next few hours. With the clearing
earlier this afternoon we were able to destabilized with SPC Meso
page indicating MUCAPE and MLCAPE nearing 1000 J/kg. Additionally
there is steep mid- level lapse rates along the WI/IL border of
around 8 C/km. Lastly, cannot rule out a brief tornado with this
as there is ample effective deep layer shear between 50-60 knots
with low-level 0-3 km and 0-1 km helicity around 150-300 m2/s2.
However, whatever CIN that eroded looks like it may be trying to
build back in. Nevertheless, we will continue watch these storms
move in and how they hold up within the next few hours.

The next concern will be this evening as the surface low and
occluded front pushes across southern WI. There will be plenty of
forcing along this second push pairing with ample upper-level
dynamics. Expecting the convection across central IA this afternoon
to merge into a QLCS and track across southern WI. This will bring
more of a damaging wind threat with gusts up to 70 mph and cannot
rule out the potential for a few embedded tornadoes as well. This
line looks to push between 23z-03z and likely to weaken as it pushes
into the cooler air further east. The severe threat will diminish
through the evening as the low pushes eastward.

Otherwise, expect strong winds to develop behind the low overnight.
There will be a strong CAA push behind this system and there will
some lingering moisture. With the CAA and moisture, expecting a few
snow showers to develop overnight into Saturday  morning. Overall
given the quick movement of the low, not expecting to much in the
way of accumulations with most only see a dusting to around half an
inch. However, cannot rule out a few localized spots seeing up to an
inch. There will also be concern for blowing/drifting snow with this
activity. Then expect precip chances to diminish through the
afternoon as drier air moves into southern WI ahead of the building
the high pressure.

Wagner

&&

.LONG TERM...
(Issued 422 PM CDT Fri Mar 31 2023)

Sunday through Friday:

Sunday through Friday:

Breezy sly winds and warm advection will return for Sun as an
upper wave and sfc low track ewd along the US/Canadian border.
Dry air over srn WI and the better lift remaining to the north
will keep conditions dry for Sun and during the weak cold frontal
passage Sun eve. Light wnwly winds for Mon with high temps Sun-Mon
in the 50s.

A large and digging upper trough will move into the Great Basin
for Mon-Mon nt with lee side cyclogenesis over CO at this time.
The deep low will then move to wrn IA by 00Z Wed, then occluding
across MN to Lake Superior on Wed. For srn WI, warm, moist
advection will begin Mon nt into Tue AM over the region then
intensify Tue aft-eve as a strong LLJ and the passage of the warm
front brings widespread showers and storms. The cold front will
follow immediately early Wed AM with a dry slot to follow.

Brisk wly winds will weaken through the day on Thu with but cool
temps are expected. High pressure will then arrive late in the
day and possibly linger into Fri.

Gehring

&&

.AVIATION...
(Issued 422 PM CDT Fri Mar 31 2023)

The warm front dissects southern WI from Dodgeville to south of
Milwaukee divides up lower ceilings and visibilities north and
areas south seeing some better flight conditions with MVFR to VFR
conditions. Starting to see the a first round of thunderstorms
develop and move in. Then expecting a second round to develop and
push west to east through the evening. There will be potential
for some of this activity to be strong to severe bringing hail and
damaging winds, but expect lower flight conditions with any of
this activity. Areas further north toward SBM may still see some
showers and storms, but storm chances look lower given the
placement of the warm front. Lower aviation conditions are
expected to last through at least 03z before showers and storms
clear the area as the low and cold front pushes east. Then expect
strong winds to develop in the back side of the low and can see
spotty snow showers develop overnight through Saturday morning.

Wagner

&&

.MARINE...
(Issued 422 PM CDT Fri Mar 31 2023)

Low pressure around will move east-northeast this afternoon with
the warm front set up over the mid-lake with more northeast to
easterly winds north of the front and more south to southwesterly
winds south of the front. Could see a potential for the southerly
winds approaching gales at times through the evening across
southern half of the Lake. Expect the low to deepen to around 29.1
inches as it pushes across southern WI bringing rain and
thunderstorms this evening. Expect gales to develop north and
south of the front as the low pushes in but the strongest winds
are progged to develop on the backside of the low as it moves east
of the area Saturday morning with high end northerly gales moving
down the lake from north to south. There could be a brief, an
hour or two period where there may be pockets of storm force gusts
over portions of the open waters Saturday morning before the
pressure gradient weakens and winds weaken through the afternoon
into Saturday night.

Periods of thunderstorms will be possible through tonight with
the best chances over the southern half of the lake. A transition
to snow is then expected Saturday morning. High pressure will
briefly build across the region Saturday night into Sunday morning
before another low pressure system tracks through the northern
Great Lakes with gusty southerly winds returning for the start of
next week.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Saturday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...7 AM Saturday to 4
     PM Saturday.

     Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...10 PM Friday to 7 PM
     Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 31, 3:11 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Fri Mar 31 2023

WIZ046-047-051-052-056>060-062>072-012015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
311 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Tornado Watch issued for Sauk, Dane, Jefferson, Waukesha,
Milwaukee counties and south to the WI/IL until 10 PM CDT. The
risk for severe storms will be greatest from mid afternoon to mid
evening, especially for areas along and south of the I-94
corridor. Large hail up to the size of golf balls, damaging wind
gusts to 70 mph and a few tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Light snow is expected late tonight through Saturday morning,
with minor accumulation up to an inch along and northwest of a
line from Lone Rock to Port Washington.

.SPOTTER INFORMATION STATEMENT...

Spotters activation will be needed this evening and spotters are
requested to report any hail, tornadoes, and damaging wind gusts.

LMZ643>646-012015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
311 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect through tonight for southerly
wind gusts to 30 knots and waves 3 to 6 feet. A few westerly gale
force gusts are possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

A Gale Warning is in effect Saturday for northerly wind gusts to
40 knots and waves 6 to 11 feet.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-012015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
311 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Gale Warning is in effect beginning this evening for wind gusts
to 45 knots

.DAYS TWO THROUGH SEVEN...Saturday through Friday

A Gale Warning is in effect through Saturday afternoon for wind
gusts to 45 knots. There is a potential for gusts approaching
storm force Saturday morning.

www.weather.gov/mkx

In the hours before

Special weather statement, Mar 31, 4:02 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
402 PM CDT Fri Mar 31 2023

WIZ070-312130-
Walworth WI-
402 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of Walworth County
through 430 PM CDT...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm over
Darien, or near Delavan, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elkhorn, Delavan, East Troy, Williams Bay, Walworth,
Fontana-On-Geneva Lake, Sharon, Darien, Como, Potter Lake,
Springfield, La Grange, Honey Creek, Abells Corners, Tibbets, Allens
Grove, Millard, Troy Center, and Delavan Lake.

This includes the following highways...
 U.S. Highway 12 between mile markers 320 and 327.
 Interstate 43 between mile markers 12 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
and southeastern Wisconsin.

&&

LAT...LON 4254 8878 4268 8878 4284 8859 4284 8832
      4283 8830 4270 8831 4249 8865 4249 8872
TIME...MOT...LOC 2102Z 224DEG 35KT 4260 8870

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KUROSKI
Special weather statement, Mar 31, 6:32 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service MILWAUKEE/SULLIVAN WI
632 PM CDT Fri Mar 31 2023

WIZ051-052-059-060-010400-
Fond du Lac-Sheboygan-Washington-Ozaukee-
Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls,
Howards Grove, Oostburg, West Bend, Germantown, Hartford, Mequon,
Cedarburg, and Grafton
632 PM CDT Fri Mar 31 2023

...PATCHY FOG EARLY THIS EVENING...

With the stalled warm front across southern WI, there are areas of
fog that have developed along and north of the warm front
generally along and east of I-41 north of Milwaukee. Several
areas experiencing visibility drop below 1 miles at times. As rain
moves in through the evening with strong gusty winds developing
behind it expect visibilities to improve.

Wagner
Local storm report, Mar 31, 7:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     REWEY                   42.84N 90.40W
03/31/2023                   IOWA               WI   EMERGENCY MNGR

            REPORTS OF A FARM SHED DOWN AND POWERLINES
            DOWN.

&&

TP

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:11 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Jefferson, Lafayette, Rock64 min
Mar 31, 7:26 PM CDTTornado WarningMKXRock49 min
Mar 31, 7:35 PM CDTTornado WarningMKXDane, Jefferson, Rock40 min
Mar 31, 7:49 PM CDTTornado WarningMKXJefferson, Rock, Walworth41 min
Mar 31, 7:50 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Racine, Rock, Walworth, Waukesha55 min
Mar 31, 7:58 PM CDTSpecial Marine WarningMKX92 min
Mar 31, 8:15 PM CDTTornado Warning Tornado observedMKXJefferson17 min
Mar 31, 8:23 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine32 min
Mar 31, 8:49 PM CDTSpecial Weather StatementMKXDodge, Ozaukee, Washington41 min
Mar 31, 10:05 PM CDTRiver Flood WatchMKXSheboygan7 hr
Apr 1, 5:03 AM CDTRiver Flood WarningMKXSheboygan10 hr
Apr 1, 3:55 PM CDTSmall Craft AdvisoryMKX10 hr

Nearby

Tornado Warnings in Wisconsin, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.